Alert archive / Missouri / Snow Advisories in 2007
Snow Advisory 3, NWS St. Louis, MO
NWS St. Louis, MO issued this snow advisory at Dec 6, 2007, 3:10 AM CST for 9 counties in Missouri; 8 counties in Illinois. It took effect at Dec 6, 2007, 12:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2007, 3:10 AM CST (09:10 UTC)
- In effect from
- Dec 6, 2007, 12:00 PM CST
- Expired
- Dec 7, 2007, 12:00 AM CST
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLSX 060910 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 310 AM CST THU DEC 6 2007 ...SNOW AND SLEET ACCUMULATION EXPECTED THIS AFTERNOON AND EVENING... .A WINTRY MIX OF PRECIPITATION IS EXPECTED ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. LOCATIONS NORTH OF A MEXICO...MISSOURI TO LITCHFIELD...ILLINOIS LINE WILL SEE ALL SNOW. FURTHER TO THE SOUTH...THE PRECIPITATION WILL BE A MIX OF SNOW...SLEET...AND RAIN. TOTAL SNOW AND SLEET ACCUMULATION WILL RANGE FROM AROUND AN INCH SOUTH OF INTERSTATE 70 TO AS MUCH AS 5 INCHES ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ILZ095>098-MOZ018-019-026-027-034>036-042-052-062115- /O.NEW.KLSX.SN.Y.0003.071206T1800Z-071207T0600Z/ ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION- MONROE-RALLS-PIKE-AUDRAIN-LINCOLN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 310 AM CST THU DEC 6 2007 ...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... SNOW WILL OVERSPREAD THE AREA THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED. THE SNOW WILL TAPER OFF TO FLURRIES BY MIDNIGHT. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ ILZ058>060-099-062115- /O.NEW.KLSX.SN.Y.0003.071207T0000Z-071207T0600Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-JERSEY IL- INCLUDING THE CITY OF...LITCHFIELD 310 AM CST THU DEC 6 2007 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... SNOW WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A TOTAL SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED. THE SNOW WILL TAPER TO FLURRIES AFTER MIDNIGHT. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES... OVERPASSES...AND CURVES. $$ MOZ041-047>051-059-060-062-062115- /O.NEW.KLSX.WW.Y.0007.071206T1800Z-071207T0600Z/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN- FRANKLIN- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION 303 AM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... A WINTRY MIX OF SLEET AND SNOW WILL OVERSPREAD THE AREA THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. A TOTAL SNOW AND SLEET ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. THE PRECIPITATION WILL END BY MIDNIGHT. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ ILZ064-065-069-070-074-100>102-MOZ061-063>065-062115- /O.NEW.KLSX.WW.Y.0007.071207T0000Z-071207T0600Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-MADISON IL- ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- JEFFERSON- INCLUDING THE CITIES OF...VANDALIA...SALEM...EDWARDSVILLE... BELLEVILLE...ST CHARLES...ST LOUIS 303 AM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A WINTRY MIX OF SLEET AND SNOW WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. A TOTAL SNOW AND SLEET ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. THE PRECIPITATION WILL END BY MIDNIGHT. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ CVKING
5 follow-up statements
000 WWUS43 KLSX 061931 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 131 PM CST THU DEC 6 2007 ...SNOW AND SLEET ACCUMULATION EXPECTED THIS AFTERNOON AND EVENING... .A WINTRY MIX OF PRECIPITATION IS EXPECTED ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. LOCATIONS MAINLY ALONG AND NORTH OF INTERSTATE 70 IN MISSOURI AND ILLINOIS SHOULD SEE ALL SNOW. FURTHER TO THE SOUTH...THE PRECIPITATION WILL BE A MIX OF SNOW AND SLEET.AND TOTAL SNOW AND SLEET ACCUMULATION WILL RANGE FROM AROUND AN INCH SOUTH OF INTERSTATE 70 TO AS MUCH AS 5 INCHES ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ILZ079-MOZ072>075-084-085-099-070600- /O.EXA.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ RANDOLPH IL-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON- MADISON-REYNOLDS- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 131 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A MIXTURE OF SNOW AND SLEET WILL SPREAD ACROSS THE AREA DURING THE AFTERNOON AND CONTINUE THIS EVENING. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ ILZ095>098-MOZ018-019-026-027-034>036-042-052-070600- /O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/ ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION- MONROE-RALLS-PIKE-AUDRAIN-LINCOLN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 131 PM CST THU DEC 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ ILZ058>060-099-070600- /O.CON.KLSX.SN.Y.0003.071207T0000Z-071207T0600Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-JERSEY IL- INCLUDING THE CITY OF...LITCHFIELD 131 PM CST THU DEC 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES... OVERPASSES...AND CURVES. $$ MOZ041-047>051-059-060-062-070600- /O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN- FRANKLIN- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION 131 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ ILZ064-065-069-070-074-100>102-MOZ061-063>065-070600- /O.CON.KLSX.WW.Y.0007.071207T0000Z-071207T0600Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-MADISON IL- ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- JEFFERSON- INCLUDING THE CITIES OF...VANDALIA...SALEM...EDWARDSVILLE... BELLEVILLE...ST CHARLES...ST LOUIS 131 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. SNOW WILL SPREAD ACROSS THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ SCHROEDER
000 WWUS43 KLSX 062048 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 248 PM CST THU DEC 6 2007 ...SNOW AND SLEET ACCUMULATION EXPECTED THIS AFTERNOON AND EVENING... .A WINTRY MIX OF PRECIPITATION HAS MOVED INTO THE FORECAST AREA THIS AFTERNOON AND WILL PERSIST INTO THE EVENING HOURS. LOCATIONS MAINLY ALONG AND NORTH OF INTERSTATE 70 IN MISSOURI AND ILLINOIS SHOULD SEE ALL SNOW. FURTHER TO THE SOUTH...THE PRECIPITATION WILL BE A MIX OF SNOW AND SLEET. TOTAL SNOW AND SLEET ACCUMULATION WILL RANGE FROM AROUND AN INCH SOUTH OF INTERSTATE 70 TO AS MUCH AS 5 INCHES ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ILZ095>098-MOZ018-019-026-027-034>036-042-052-070600- /O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/ ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION- MONROE-RALLS-PIKE-AUDRAIN-LINCOLN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 248 PM CST THU DEC 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SNOW WILL CONTINUE TO OVERSPREAD THE AREA THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED. THE SNOW WILL TAPER OFF TO FLURRIES BY MIDNIGHT. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ ILZ058>060-099-070600- /O.CON.KLSX.SN.Y.0003.071207T0000Z-071207T0600Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-JERSEY IL- INCLUDING THE CITY OF...LITCHFIELD 248 PM CST THU DEC 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. SNOW WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. TOTAL SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED. THE SNOW WILL TAPER TO FLURRIES AFTER MIDNIGHT. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES... OVERPASSES...AND CURVES. $$ ILZ079-MOZ041-047>051-059-060-062-072>075-084-085-099-070600- /O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ RANDOLPH IL-BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- GASCONADE-WARREN-FRANKLIN-CRAWFORD-WASHINGTON-ST. FRANCOIS- STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...CHESTER...COLUMBIA...JEFFERSON CITY... UNION...FARMINGTON 248 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WINTRY MIX OF SLEET AND SNOW WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND INTO THE EVENING HOURS. NORTH OF INTERSTATE 70 EXPECT MOSTLY SNOW. TOTAL SNOW AND SLEET ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. THE PRECIPITATION WILL END BY MIDNIGHT. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ ILZ064-065-069-070-074-100>102-MOZ061-063>065-070600- /O.CON.KLSX.WW.Y.0007.071207T0000Z-071207T0600Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-MADISON IL- ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- JEFFERSON- INCLUDING THE CITIES OF...VANDALIA...SALEM...EDWARDSVILLE... BELLEVILLE...ST CHARLES...ST LOUIS 248 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. SNOW WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME SLEET MAY BE MIXED WITH THE SNOW AT TIMES. TOTAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. THE PRECIPITATION WILL END BY MIDNIGHT. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ BYRD
000 WWUS43 KLSX 070050 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 650 PM CST THU DEC 6 2007 ...SNOW AND SLEET ACCUMULATION EXPECTED THIS EVENING... .A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA THIS EVENING. LOCATIONS GENERALLY ALONG AND SOUTH OF A LINE FROM CENTRALIA MISSOURI TO BOWLING GREEN TO LITCHFIELD ILLINOIS WILL SEE A MIX OF FREEZING RAIN...SLEET...AND SNOW...WHILE AREAS NORTH OF THIS LINE WILL PRIMARILY SEE SNOW. ILZ058>060-098-099-MOZ036-042-052-070600- /O.CAN.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/ /O.EXA.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-PIKE- AUDRAIN-LINCOLN- INCLUDING THE CITIES OF...LITCHFIELD...BOWLING GREEN...MEXICO 650 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE SNOW ADVISORY HAS BEEN CANCELED. A WINTRY MIX OF SLEET...SNOW...AND FREEZING RAIN CAN BE EXPECTED ACROSS THE AREA THIS EVENING. SLEET AND FREEZING RAIN MAY CHANGE BACK TO SNOW BEFORE ENDING THIS EVENING. 1 TO 3 INCHES OF ACCUMULATION CAN BE EXPECTED BEFORE THE PRECIPITATION COMES TO AN END AROUND MIDNIGHT. SLIPPERY...ICE AND SLEET COVERED ROADS HAVE BEEN REPORTED ACROSS THE AREA. USE CAUTION WHILE DRIVING THIS EVENING. ALLOW EXTRA TIME TO REACH YOUR DESTINATION...SLOW DOWN...AND DO NOT FOLLOW THE VEHICLE AHEAD OF YOU TOO CLOSELY. A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD. $$ ILZ095>097-MOZ018-019-026-027-034-035-070600- /O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 650 PM CST THU DEC 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SNOW HAS OVERSPREAD THE AREA THIS EVENING. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED. THE SNOW WILL TAPER OFF TO FLURRIES BY MIDNIGHT. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ ILZ064-065-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075- 084-085-099-070600- /O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 650 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WINTRY MIX OF SLEET...SNOW...AND FREEZING RAIN HAS OVERSPREAD THE AREA THIS EVENING. SLEET AND FREEZING RAIN MAY CHANGE BACK TO ALL SNOW BEFORE ENDING. 1 TO 3 INCHES OF ACCUMULATION IS STILL POSSIBLE BEFORE THE PRECIPITATION ENDS AROUND MIDNIGHT TONIGHT. SLIPPERY...ICE AND SLEET COVERED ROADS HAVE BEEN REPORTED ACROSS THE AREA...ALONG WITH NUMEROUS TRAFFIC ACCIDENTS. USE CAUTION WHILE DRIVING THIS EVENING. ALLOW EXTRA TIME TO REACH YOUR DESTINATION...SLOW DOWN...AND DO NOT FOLLOW THE VEHICLE AHEAD OF YOU TOO CLOSELY. REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. $$ CARNEY
000 WWUS43 KLSX 070330 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 930 PM CST THU DEC 6 2007 ...WINTRY WEATHER WINDING DOWN ACROSS THE BI STATE REGION... .THE SNOW...SLEET...AND FREEZING RAIN IS WINDING DOWN FROM WEST TO EAST ACROSS THE AREA. CENTRAL AND NORTHEAST MISSOURI ARE ALREADY PRECIPITATION FREE...AND THE REST OF THE AREA WILL FOLLOW SUIT BY MIDNIGHT. SOME MINOR ADDITIONAL ACCUMULATIONS WILL BE POSSIBLE UNTIL THE WINTER WEATHER ENDS. ILZ095-MOZ018-019-026-027-034-035-070430- /O.CAN.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/ ADAMS IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 930 PM CST THU DEC 6 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELED THE SNOW ADVISORY. ACCUMULATING SNOW HAS COME TO AN END ACROSS THE AREA. THERE MAY BE CONTINUING FLURRIES OR PATCHES OF FREEZING DRIZZLE THROUGH THE NIGHT...BUT NO SIGNIFICANT SNOW OR ICE ACCUMULATIONS ARE EXPECTED. $$ MOZ041-042-047>051-059-072>075-084-085-099-070430- /O.CAN.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY... FARMINGTON 930 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELED THE WINTER WEATHER ADVISORY. ACCUMULATING WINTRY PRECIPITATION HAS COME TO AN END ACROSS THE AREA. THERE MAY BE CONTINUING FLURRIES OR PATCHES OF FREEZING DRIZZLE THROUGH THE NIGHT...BUT NO SIGNIFICANT SNOW OR ICE ACCUMULATIONS ARE EXPECTED. $$ ILZ096-097-070600- /O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/ BROWN IL-PIKE IL- 930 PM CST THU DEC 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SNOW IS ENDING FROM WEST TO EAST ACROSS THE AREA. ADDITIONAL ACCUMULATIONS OF AN INCH OR LESS WILL BE POSSIBLE. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-052-060>065- 070600- /O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN... ST CHARLES...UNION...ST LOUIS 930 PM CST THU DEC 6 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WINTRY WEATHER CONTINUES ACROSS THE AREA. ADDITIONAL SLEET AND SNOW ACCUMULATIONS OF UP TO AN INCH WILL BE POSSIBLE BEFORE THE PRECIPITATION ENDS. SLIPPERY...ICE AND SLEET COVERED ROADS HAVE BEEN REPORTED ACROSS THE AREA. USE CAUTION WHILE DRIVING THIS EVENING. ALLOW EXTRA TIME TO REACH YOUR DESTINATION...SLOW DOWN...AND DO NOT FOLLOW THE VEHICLE AHEAD OF YOU TOO CLOSELY. $$ CARNEY
000 WWUS43 KLSX 070607 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1207 AM CST FRI DEC 7 2007 ILZ096-097-070715- /O.EXP.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/ BROWN IL-PIKE IL- 1207 AM CST FRI DEC 7 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT...AS THE ACCUMULATING SNOWFALL AS ENDED OVER WESTERN ILLINOIS. HOWEVER...A FEW FLURRIES OR PATCHY FREEZING DRIZZLE WILL BE POSSIBLE DURING THE REMAINDER OF THE NIGHT. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-052-060>065- 070715- /O.EXP.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN... ST CHARLES...UNION...ST LOUIS 1207 AM CST FRI DEC 7 2007 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT...AS THE ACCUMULATING SNOWFALL AS ENDED OVER EXTREME EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. HOWEVER...A FEW FLURRIES OR PATCHY FREEZING DRIZZLE WILL BE POSSIBLE DURING THE REMAINDER OF THE NIGHT. $$ TRUETT
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this snow advisory went out at Dec 6, 3:10 AM CST, 0 minutes earlier.
Area forecast discussion, Dec 6, 3:10 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
310 AM CST THU DEC 6 2007
.DISCUSSION...
WHAT A DIFFERENCE A DAY MAKES...THE MODELS COLLECTIVELY HAVE COME TO
A MORE SOUTHERN AND COLDER SOLUTION FOR THE PRECIPITATION EVENT THIS
AFTERNOON AND TONIGHT. SNOW AND WINTER WEATHER ADVISORIES HAVE
BEEN POSTED.
SHORTWAVE MOVING FROM THE CENTRAL ROCKIES NORTHEAST INTO THE
PLAINS WILL INITIATE STRONG WARM AIR ADVECTION ACROSS THE CENTER
OF THE NATION TODAY AND TONIGHT. A LARGE SHIELD OF PRECIPITATION
WILL MOVE EAST FROM THE PLAINS AND ACROSS THE FORECAST AREA THIS
AFTERNOON AND THIS EVENING. TEMPERATURE PROFILES SUGGEST THAT
LOCATION NORTH OF A MEXICO...MISSOURI TO LITCHFIELD ILLINOIS LINE
WILL SEE ALL SNOW...WITH A SNOW AND SLEET MIX ALONG THE INTERSTATE
70 CORRIDOR...AND A RAIN...SLEET MIX FUTHER SOUTH ACROSS THE
EASTERN OZARKS...SOUTHEAST MISSOURI...AND SOUTHERN ILLINOIS.
USING A 10 TO 1 RATIO FOR SNOWFALL...EXPECT TOTAL SNOW ACCUMULATION
TO BE BETWEEN 2 AND 4 INCHES ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS...WITH LESSER AMOUNTS FURTHER SOUTH WHERE SLEET AND
RAIN WILL MIX IN WITH THE SNOW.
DONT EXPECT PRECIPITATION TO REACH CENTRAL AND NORTHEAST MISSOURI
UNTIL THE AFTERNOON AND THE ST. LOUIS METRO AREA AND POINTS EAST
WILL PROBABLY HAVE TO WAIT UNTIL LATE THIS AFTERNOON OR EARLY THIS
EVENING BEFORE SATURATION OF THE ATMOSPHER OCCURS.
COLD FRONT MOVES SOUTH ACROSS THE REGION ON FRIDAY AND BECOMES
QUASI-STATIONARY FROM TEXAS THROUGH ARKANSAS TO TENNESSEE RIVER
VALLEY THIS WEEKEND. MEDIUM RANGE GUIDANCE CONTINUES ITS COLDER
TREND AS MODELS LOCK ONTO THE STRENGTH AND DEPTH OF COLD AIR THAT
WILL BE BUILDING SOUTH INTO THE MIDWEST. LOWERED TEMPERATURES TOWARD
LATEST GUIDANCE CONSENSUS...THUS BRINGING THE THREAT OF ICE FURTHER
SOUTH SATURDAY NIGHT/SUNDAY. WILL NEED TO WATCH THIS TREND...AS
SIGNIFICANT AMOUNT OF QPF IS FORECAST TO OCCUR SATURDAY NIGHT AND
SUNDAY...OWING TO THE POSSIBILITY OF ICE ACCUMULATION.
CVKING
&&
.AVIATION...
FOR THE 06Z TAFS...TWO MAIN ITEMS OF CONCERN FOR THE VALID TAF
PERIOD...ONE EARLY AND THE OTHER LATE. THE EARLY ITEM OF CONERN IS
LOW SC CLOUDS AND THEIR UNWILLINGNESS TO DEPART FROM THE AREA.
PART OF THE REASON WHY IS THAT THE STEERING WINDS AT CLOUD LEVEL
HAVE DIMINISHED TO 5KTS OR LESS WITH THE SFC HI PRES BUILT INTO
THE AREA...AND TO ADD COMPLEXITY TO THE SITUATION...THESE WINDS AT
CLOUD LEVEL WILL VEER TO THE SELY LATE TONIGHT. LOOK FOR CLOUDS TO
EVENTUALLY CLEAR OUT OF KSTL/KSUS AND MOVE BACK INTO KUIN LATE
TONIGHT...CLEAR OUT OF KCOU EARLY THURSDAY MORNING...AND CLEAR
KUIN LATER THURSDAY MORNING. THE OTHER ITEM WILL BE LATER IN THE
TAF PERIOD...WITH THE APPROACHING SYSTEM FROM THE W. CLOUDS WILL
OVERSPREAD THE AREA LATE TONIGHT AND THEN THICKEN AND LOWER
THROUGHOUT THURSDAY. MODELS SEEM TO BE IN DECENT AGREEMENT ON
BRINGING BELOW VFR CIGS AND PCPN INTO THE FA FROM W TO E BETWEEN
18Z AND 00Z. PCPN-TYPES ARE GENERALLY AGREED UPON TO BE
PREDOMINANTLY SNOW IN THE NRN FA AND A MIX IN THE I-70
CORRIDOR...ALTHOUGH RECENT MODEL RUNS ARE COLDER AND POINT TO MORE
OF A SNOW EVENT AND HAVE ADJUSTED ACCORDINGLY. OTRW..SELY SFC WNDS
WILL DEVELOP ON THURSDAY AS HI PRES PULLS AWAY BUT WILL STRUGGLE
TO GET MUCH HIGHER THAN 12KTS.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...SNOW ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
AUDRAIN-KNOX-LEWIS-LINCOLN-MARION-MONROE-PIKE-RALLS-SHELBY.
WINTER WEATHER ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT
FOR BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-MONITEAU-
MONTGOMERY-OSAGE-WARREN.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST
TONIGHT FOR JEFFERSON-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.
IL...SNOW ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR ADAMS
IL-BROWN IL-CALHOUN IL-PIKE IL.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST
TONIGHT FOR BOND IL-CLINTON IL-FAYETTE IL-MADISON IL-MARION
IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL.
SNOW ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR
GREENE IL-JERSEY IL-MACOUPIN IL-MONTGOMERY IL.
&&
WFO LSXHazardous weather outlook, Dec 5, 3:41 PM CST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 341 PM CST WED DEC 5 2007 ILZ095>097-MOZ018-019-026-027-034>036-061200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE- 341 PM CST WED DEC 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW IS LIKELY THURSDAY AND THURSDAY EVENING ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SNOW ACCUMULATIONS OF 1 TO 3 INCHES IS POSSIBLE. A NEARLY STATIONARY FRONTAL BOUNDARY WILL SERVE AS THE FOCUS FOR SEVERAL ROUNDS OF PRECIPITATION THIS WEEKEND AND EARLY NEXT WEEK. COLDER AIR...NORTH OF THE FRONT...MAY YIELD A WINTRY MIX ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-042-047>052- 059>065-072>075-084-085-099-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-AUDRAIN-MONITEAU-COLE- OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 341 PM CST WED DEC 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MIX OF RAIN AND SNOW IS POSSIBLE THURSDAY AND THURSDAY EVENING. HOWEVER...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. A NEARLY STATIONARY FRONTAL BOUNDARY WILL SERVE AS THE FOCUS FOR SEVERAL ROUNDS OF PRECIPITATION THIS WEEKEND AND EARLY NEXT WEEK. COLDER AIR...NORTH OF THE FRONT...MAY YIELD A WINTRY MIX ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 3:10 AM CST | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 17 more | 21 hr |
Nearby
Snow Advisories in Missouri, 2007Snow Advisories in Illinois, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.